# SDR ENHA2005PA311

- Difficulty date: December 15, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N77HV
- Make and model: Piper PA-31-350
- Aircraft serial: 318152193
- Aircraft time: 13,068 hours
- Engine: Lyc TIO540*
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Low
- Location: Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS AT FIRST DESTINATION, GEAR HANDLE TO LOWER LANDING GEAR, GEAR DID NOT TRANSIT TO DOWN POSITION, PILOT RETURNED AIRCRAFT TO AIRPORT, MANUALLY LOWERED GEAR TO 3 GREEN, DECLARED EMERGENCY, LANDED WITH OUT FURTHER INCIDENT. DETERMINED HYDRAULIC RESERVOIR REQUIRED SERVICE, SERVICED HYDRAULIC SYSTEM, INSPECTED LANDING GEAR, PERFORMED MULTIPLE EXTENSION AND RETRACTION FUNCTIONAL TESTS. NO FURTHER CORRECTIVE ACTION REQUIRED.
